# SDR CA981202011

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support
- Part number: 12416079
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 5,431 hours
- Component: 22110141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LEFT ACTUATOR REMOVED TO ALLOW MOUNT BOLT REPLACEMENT, A CRACK WAS FOUND ON THE FORWARD INBOARD SIDE OF THE BEARING SHOULDER WHERE THE PIVOT OF THE LANDING LEG RESTS.
